Alert archive / Minnesota / Frost Advisories in 2014
Frost Advisory 3, NWS Grand Forks, ND
NWS Grand Forks, ND issued this frost advisory at Sep 11, 2014, 2:51 PM CDT for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Sep 12, 2014, 1:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2014, 2:51 PM CDT (19:51 UTC)
- In effect from
- Sep 12, 2014, 1:00 AM CDT
- Expired
- Sep 12, 2014, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 7.9 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
341 WWUS73 KFGF 111951 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 251 PM CDT THU SEP 11 2014 ...AREAS OF FROST TONIGHT... .EXPECT A BETTER CHANCE FOR CLEARING SKIES TONIGHT AND AS A RESULT LOW TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 30S IN MANY AREAS. TEMPERATURES WILL BE WARMER NEAR BODIES OF WATER AS WATER TEMPERATURES REMAIN MUCH WARMER. FROST WILL BE POSSIBLE...ESPECIALLY IN PROTECTED VALLEYS...RURAL AREAS...AND OTHER COLDER LOW LYING LOCATIONS. MNZ001>009-013>017-022>024-027>032-NDZ006>008-014>016-024-026>030- 038-039-049-052>054-121500- /O.NEW.KFGF.FR.Y.0003.140912T0600Z-140912T1500Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-TOWNER-CAVALIER-PEMBINA- BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE- TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 251 PM CDT THU SEP 11 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY. * TEMPERATURE...FORECAST LOWS OF 32 TO 36 DEGREES. * IMPACTS...TEMPERATURES NEAR OR JUST ABOVE FREEZING WILL HAVE VARIED IMPACTS DEPENDING ON THE LOCATION AND VEGETATION IN OUR AREA. AREAS NEAR BUILDINGS AND WATER WILL BE A BIT WARMER AND LESS PRONE TO FROST VERSUS LOCATIONS AWAY FROM TOWNS AND CITIES AND IN NORMALLY COLDER LOW LYING SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DTR
3 follow-up statements
849 WWUS73 KFGF 120241 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 941 PM CDT THU SEP 11 2014 ...AREAS OF FROST TONIGHT... .SKIES WILL CONTINUE TO CLEAR OVERNIGHT...WITH LOW TEMPERATURES WILL DROPPING INTO THE LOWER TO MIDDLE 30S IN MANY AREAS. TEMPERATURES WILL BE WARMER NEAR BODIES OF WATER AS WATER TEMPERATURES REMAIN MUCH WARMER. FROST WILL BE POSSIBLE...ESPECIALLY IN PROTECTED VALLEYS...RURAL AREAS...AND OTHER COLDER LOW LYING LOCATIONS. MNZ040-121500- /O.EXA.KFGF.FR.Y.0003.140912T0600Z-140912T1500Z/ GRANT- INCLUDING THE CITY OF...ELBOW LAKE 941 PM CDT THU SEP 11 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY. * TEMPERATURE...FORECAST LOWS OF 32 TO 36 DEGREES. * IMPACTS...TEMPERATURES NEAR OR JUST ABOVE FREEZING WILL HAVE VARIED IMPACTS DEPENDING ON THE LOCATION AND VEGETATION IN OUR AREA. AREAS NEAR BUILDINGS AND WATER WILL BE A BIT WARMER AND LESS PRONE TO FROST VERSUS LOCATIONS AWAY FROM TOWNS AND CITIES AND IN NORMALLY COLDER LOW LYING SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MNZ001>009-013>017-022>024-027>032-NDZ006>008-014>016-024-026>030- 038-039-049-052>054-121500- /O.CON.KFGF.FR.Y.0003.140912T0600Z-140912T1500Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-TOWNER-CAVALIER-PEMBINA- BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE- TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 941 PM CDT THU SEP 11 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... * TEMPERATURE...FORECAST LOWS OF 32 TO 36 DEGREES. * IMPACTS...TEMPERATURES NEAR OR JUST ABOVE FREEZING WILL HAVE VARIED IMPACTS DEPENDING ON THE LOCATION AND VEGETATION IN OUR AREA. AREAS NEAR BUILDINGS AND WATER WILL BE A BIT WARMER AND LESS PRONE TO FROST VERSUS LOCATIONS AWAY FROM TOWNS AND CITIES AND IN NORMALLY COLDER LOW LYING SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
849 WWUS73 KFGF 120925 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 425 AM CDT FRI SEP 12 2014 ...AREAS OF FROST THIS MORNING... MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-121500- /O.CON.KFGF.FR.Y.0003.000000T0000Z-140912T1500Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 425 AM CDT FRI SEP 12 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE...30 TO 36 DEGREES. * IMPACTS...TEMPERATURES NEAR OR JUST ABOVE FREEZING WILL HAVE VARIED IMPACTS DEPENDING ON THE LOCATION AND VEGETATION IN OUR AREA. AREAS NEAR BUILDINGS AND WATER WILL BE A BIT WARMER AND LESS PRONE TO FROST VERSUS LOCATIONS AWAY FROM TOWNS AND CITIES AND IN NORMALLY COLDER LOW LYING SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
868 WWUS73 KFGF 121502 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1002 AM CDT FRI SEP 12 2014 ...FROST ADVISORY EXPIRED... .LOCALIZED FROST OCCURRED AS TEMPERATURES DROPPED INTO THE 20S IN CAVALIER AND CLEARWATER COUNTIES...BUT VARIABLE CLOUD COVER KEPT THE MAJORITY OF THE AREA WARM ENOUGH TO LIMIT FROST DEVELOPMENT. TEMPERATURES HAVE NOW RISEN INTO THE 40S AND THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM CDT. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-121615- /O.EXP.KFGF.FR.Y.0003.000000T0000Z-140912T1500Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 1002 AM CDT FRI SEP 12 2014 ...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... SURFACE TEMPERATURES HAVE RISEN INTO THE 40S AND THE THREAT FOR FROST IS NOW OVER...THE ADVISORY WILL EXPIRE AT 10 AM CDT. $$ 12
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this frost advisory went out at Sep 11, 1:00 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Sep 11, 1:00 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 100 PM CDT THU SEP 11 2014 .UPDATE... ISSUED AT 1258 PM CDT THU SEP 11 2014 NO FURTHER CHANGES. SPOTTY SHOWERS...NOW MOST LOCATED IN BISMARCK- GRAFTON-HALLOCK REGION. HIGHS LOOKING OK WITH MAX IN THE MID 50S IN THE RRV. UPDATE ISSUED AT 1152 AM CDT THU SEP 11 2014 500 MB TROUGH AND SHEAR AXIS MOVING THRU FCST AREA AND THE COLD AIR ALOFT COMBINED WITH SFC HEATING HAS ALLOWED SMALL SHOWERS TO FORM. THUS ADDED 20 POPS AND ISOLD SHOWERS TO ALL FCST AREA. HAD SLEET REPORTED IN BEMIDJI-PARK RAPIDS AREA 11-1130 AM. ATTM FEEL WITH TEMPS WARMING A BIT MORE AT THE SFC SLEET WILL BE MINIMAL SO DIDNT ADD TO GRIDS. LIKELY NEED FROST HEADLINES MOST IF NOT ALL FCST AREA TONIGHT. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 320 AM CDT THU SEP 11 2014 FORECAST CHALLENGE CONCERNS TEMPERATURES/FROST POTENTIAL AND LOW END RAIN CHANCES. MODELS IN REASONABLE AGREEMENT THROUGH THE PERIOD. IN THE NEAR TERM WEAK ECHOES ASSOCIATED WITH SHORT WAVE WILL BE PROPAGATING THROUGH THE FA DURING THE EARLY AM. AM GETTING SOME SURFACE CONTACT SO WILL MONITOR TO SEE IF SOME EARLY SPRINKLE MENTION IS NECESSARY. CLOUD COVER ASSOCIATED WITH WAVE HOLDING TEMPERATURES UP IN THE 40S AND WITH DEWPOINTS AT OR ABOVE 32 WILL BE CANCELING FROST ADVISORY. FOR THE REMAINDER OF THE DAY BASED ON CURRENT SATELLITE IMAGERY WILL LIKELY SEE MORE CLOUDS THAN SUN AS CLOUDS PRETTY WIDESPREAD. WILL BE OPTIMISTIC AND HOLD MAXIMUM TEMPERATURES SIMILAR TO YESTERDAY. CONCERN TONIGHT WILL BE FROST POTENTIAL. MID LEVEL SHEAR AXIS WILL ROTATE THROUGH THE FA WITH SURFACE HIGH PRESSURE IN PLACE. GFS INDICATING MOIST LAYER AOB 800 MB AND WITH TROUGH IN VCNTY NOT SOLD THAT SKIES WILL CLEAR SUFFICIENTLY FOR WIDESPREAD FROST ALTHOUGH WINDS WILL BE LIGHT. WITH UNCERTAINTY WILL HOLD OFF ON ANY HEADLINES AND LET LATER SHIFTS MONITOR CLOUD TRENDS. FOR FRIDAY WEAK S-SW SURFACE FLOW DEVELOPS AND MODEL TIME SECTION SHOWING A LITTLE BETTER POTENTIAL FOR SOLAR. IF SO AFTER COOL START TEMPERATURES SHOULD BE ABLE TO RECOVER TO AT OR A LITTLE ABOVE TODAYS EXPECTED HIGHS. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 320 AM CDT THU SEP 11 2014 AS HIGH SHIFTS EAST RETURN FLOW/WARM ADVECTION STARTS FRIDAY NIGHT. WITH SURFACE PRESSURE GRADIENT INCREASING FROM 06-12Z TIME FRAME FROST POTENTIAL MAY BE LIMITED TO THE EASTERN FA. WARM ADVECTION CONTINUES SATURDAY AHEAD OF NEXT SHORT WAVE WHICH SHOULD BOOST TEMPERATURES INTO THE 60S BUT STILL BLO AVERAGE. SURFACE BOUNDARY ASSOCIATED WITH WAVE CROSSES FA SATURDAY NIGHT SO WILL MAINTAIN CURRENT POPS. SUNDAY TO WEDNESDAY... MODELS REMAIN CONSISTENT IN THE EXTENDED WITH NW FLOW ALOFT THROUGH NEXT WEEK. WEAK SHORT WAVE TO BRING A CHC OF SHOWERS SUNDAY TO NW MN...THEREAFTER A DRY FORECAST AS SFC HIGH PRESSURE DOMINATES THE REGION UNDER CONFLUENT AND RISING 500MB HEIGHTS. AS A RESULT TEMPERATURES WILL SLOWLY MODERATE FROM LOW 60S FOR HIGHS SUNDAY TO LOW 70S BY WEDNESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1258 PM CDT THU SEP 11 2014 PREDOMINANTLY VFR CIGS ACROSS THE VALLEY AND ADJACENT AREAS TODAY WITH EXCEPTION OF MVFR CIGS ASSOCIATED WITH SOME LIGHT RASN SHOWERS IN N CNTRL MN. MOST CLOUD COVER LOOKS CELLULAR AND SHOULD DISSIPATE AFT SUN DOWN...SO WILL KEEP RASN MENTION IN AT BJI THROUGH 00Z. WINDS WILL BE WESTERLY AND LIGHT THROUGH THE PERIOD. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...RIDDLE SHORT TERM...VOELKER LONG TERM...JK/VOELKER AVIATION...SPEICHER
Hazardous weather outlook, Sep 11, 6:18 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 618 AM CDT THU SEP 11 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-121130- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 618 AM CDT THU SEP 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS THE POTENTIAL FOR AREAS OF FROST TONIGHT MAINLY HINGING ON IF SKIES CLEAR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
Nearby
Frost Advisories in Minnesota, 2014Frost Advisories in North Dakota, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.